# SDR QXEA2022051000189

- Difficulty date: May 10, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 9,483 hours, 5,733 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Panel
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 SMALL DENTS FOUND ON RIGHT WIND INBOARD LEADING EDGE SLAT. REMOVED FROM SERVICE. FOUND TWO DENTS ON THE RHIB SLAT LEADING EDGE THAT ARE 2.15" APART. OB DENT: 0.258 X 0.425" DEPTH 0.015" IB DENT: 0.235 X 0.91, DEPTH 0.02". DENTS ARE 28.5" INBOARD FROM THE OUTBOARD EDGE, 5.75" FROM THE BOTTOM EDGE OF THE LEADING EDGE. DENTS ARE OUT OF LIMITS OF E175 SRM 57-41-01-01-02.  C/W ETD 2022-170-016911/1 AND SRM 57-41-01. DENTS WERE FILLED USING OPTION 1 ON ETD. TEMP ALLOWANCE AND REPETITIVE INSPECTIONS ARE BEING TRACKED VIA QX ENGINEERING PER ETD. RETURNED TO SERVICE.
